I had no problem with Lamictal until generic came out and I reacted with rash, needed to switch to main brand. Months later I broke out in rash again, turned out not related to Lamictal but had to stop asap while ruling Lamictal out as cause. Now I am having withdrawals after stopping it for 1 week and can only start up on lamictal using starter kit which I had to order. I feel awful. Disconnected, anxious, unsteady. Are these symptoms from withdrawal or is this what I can expect without being on the drug anymore? I was on 200mg per day and took with prozac. I still have rash but no diagnosis except perhaps bug bite reaction. It is really hard to stop this drug after being on it for so long and it helped so much. I feel like I'm losing it and at the same time afraid of going back on it. Has anyone had same withdrawals? Any suggestions?
Oh my! I was in a panic, dwelling over how many more mental health benefits I was going to lose with state benefits. I was convinced I was no longer going to be able to afford the copay for my doctor visit. After pleading for months to titrate medically from lamictal (actually the generic brand), my illness or something in my brain, thought maybe my bipolar isnt that bad and went off cold turkey this past March. After 3-4 days of cramps, nausea, headaches, etc., I then made the mistake to resume my 200 mg twice a day routine and rocketed way up to some outer dimension, only to end up mixing alcohol to bring me down. Feeling disconnected, anxious, unsteady, etc., had been a part of me for so many years I could figure out much of anything until a friend told me about Drugs.com last year. Since then I discovered three medications I was also taking from my neurologist were the main culprits with the mood instability I was going through. But it hasnt been easy with this medication adjustment since my now former neurologist did/does not believe his medications were contributing! Here they were!
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anyone takingTEGRETOL? Almost the same as LAMICTAL? If so have you had a rash on your body anywhere?
Posted 19 Aug 2013 • 3 answers
Posted 25 Oct 2014 • 4 answers
Posted 12 Nov 2014 • 1 answer
Posted 11 Feb 2015 • 2 answers
Posted 28 Dec 2015 • 1 answer